Advil Cold & Flu

6.99

Advil Cold & Flu coated tablets are used to relieve nasal or sinus congestion, headache, fever and pain which are associated with the cold and flu.

Advil Cold & Flu – for the fast relief of symptoms associated with the common cold, flu and sinus. Ibuprofen relieves headache and fever, minor aches and pains and eases sore throats. Psuedophedrine Hydrochloride, a decongestant, relieves blocked noses and sinuses.

You must be over 18 years of age to purchase this medication. This medication should only be used if you have a blocked nose together with headache, pain and fever. Do not use it if you have only one of the symptoms.

Each tablet contains Ibuprofen 200mg and Pseuodephedrine Hydrochloride 30mg.

 

– 20 Tablets

 

– Adults and children over 12 years of age: Take 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.
– Not suitable for children under 12 years.

 

Reviews

There are no reviews yet.

Be the first to review “Advil Cold & Flu”

Your email address will not be published. Required fields are marked *

Shopping Cart
Scroll to Top
Scroll to Top